# SDR UPS02838588

- Difficulty date: May 15, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 25,353 hours, 65,890 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN TOP MLG PRESSURE WEB AREA FLOORBEAM IS CRACKED AND CORRODED ON FWD & AFT LEG AT STA 900 LBL 44.  REMOVED MVD CORROSION FROM FLOORBEAM, OUT OF LIMITS.  FABBED REPAIR PARTS IAW R EO G08638 MPI OF REPAIR PARTS IAW ASTM E1444.  NO CRACKS NOTED.  INSTALLED REPAIR PARTS IAW SRM 51-1-21, 51-1-20D, 51-3-0.
